# SDR AALA20120207DFW01

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 66,668 hours, 23,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 16 TO 25 EMERGENCY LIGHTS DIM.  REPLACED BATTERY PACK FOR ROWS 16 TO 25 EMERGENCY LIGHTS.  OPS CHECK NORMAL.
